# SDR SIMA20161020006

- Difficulty date: October 20, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 15,267 hours, 10,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 310 IS CORRODED BETWEEN STRINGERS 24L AND 26R.  REPAIRED THE FRAME BS 310 IAW ERS-CR-53MR-2366.
